MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04-dec-2025, an arthrex subsidiary employee reported via email that the tip of the driver broke while inserting the screw of an ar-8917ds mini tightrope ft into an intermediate wedge-shaped bone hole.The screw was successfully placed, and all broken fragments were retrieved.The procedure was completed using a replacement ar-8917ds mini tightrope ft.The event occurred during a procedure on (b)(6) 2025.No detailed information was provided regarding the type of surgery.There was no significant delay, no additional anesthesia administered, and no adverse effects reported.No photos were taken.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8917ds batch 15464998 was received for investigation.Visual evaluation noted that the anchor was fractured.The device was returned without the sutures.Functional testing could not be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to off-axis insertion, prying, and leveraging the device with excessive force.

Brand Name
MINI TIGHTROPE FT
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23896121
Report Number1220246-2025-05824
Device Sequence Number14788470
Product Code HTN
UDI-Device Identifier00888867048959
UDI-Public(01)00888867048959(11)250710(17)300630(10)15464998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE FT
Device Catalogue NumberAR-8917DS
Device Lot Number15464998
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown